Alert archive / Maine / Gale Warnings in 2021

Gale Warning 35, NWS Gray, ME

December 10, 2021

NWS Gray, ME issued this gale warning at Dec 10, 2021, 3:46 AM EST. It took effect at Dec 11, 2021, 3:00 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2021, 3:46 AM EST (08:46 UTC)
In effect from
Dec 11, 2021, 3:00 PM EST
Expired
Dec 12, 2021, 2:30 PM EST
In force
24 hr
Issued by
NWS Gray, ME

The text

As transmitted.

303 
WHUS71 KGYX 100846
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
346 AM EST Fri Dec 10 2021

ANZ150>154-102300-
/O.UPG.KGYX.GL.A.0028.211211T1700Z-211212T2200Z/
/O.NEW.KGYX.GL.W.0035.211211T1700Z-211212T1700Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
346 AM EST Fri Dec 10 2021

...GALE WARNING IN EFFECT FROM NOON SATURDAY TO NOON EST SUNDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 12 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME 
  to Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From noon Saturday to noon EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
6 follow-up statements
668 
WHUS71 KGYX 102102
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
402 PM EST Fri Dec 10 2021

ANZ150-152-154-111115-
/O.EXT.KGYX.GL.W.0035.211211T2000Z-211213T0200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
402 PM EST Fri Dec 10 2021

...GALE WARNING NOW IN EFFECT FROM 3 PM SATURDAY TO 9 PM EST
SUNDAY...

* WHAT...Winds become southerly 20 to 25 kt with gusts between 35
  kt Saturday afternoon into Saturday evening. Winds shift to the
  west Saturday night through Sunday with gusts between 35 and 45
  kt. Seas build to between 8 and 12 feet Saturday night into 
  early Sunday before gradually beginning to subside. 

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME 
  to Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 3 PM Saturday to 9 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-111115-
/O.EXT.KGYX.GL.W.0035.211211T2000Z-211212T1300Z/
Penobscot Bay-Casco Bay-
402 PM EST Fri Dec 10 2021

...GALE WARNING NOW IN EFFECT FROM 3 PM SATURDAY TO 8 AM EST
SUNDAY...

* WHAT...Winds become southerly 20 to 25 kt with gusts between 30
  and 35 kt Saturday afternoon into Saturday evening. Winds shift
  to the west Saturday night into early Sunday with gusts between
  30 and 35 kt. Seas build to between 5 and 8 feet Saturday night
  into early Sunday before gradually beginning to subside. 

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME 
  to Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 3 PM Saturday to 8 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
185 
WHUS71 KGYX 110841
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
341 AM EST Sat Dec 11 2021

ANZ150-152-154-112245-
/O.CON.KGYX.GL.W.0035.211211T2000Z-211213T0200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
341 AM EST Sat Dec 11 2021

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM EST SUNDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 45 kt and seas 
  8 to 13 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...From 3 PM this afternoon to 9 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-112245-
/O.CON.KGYX.GL.W.0035.211211T2000Z-211212T1300Z/
Penobscot Bay-Casco Bay-
341 AM EST Sat Dec 11 2021

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 AM EST SUNDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 9 ft expected.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...From 3 PM this afternoon to 8 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
351 
WHUS71 KGYX 112026
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
326 PM EST Sat Dec 11 2021

ANZ150-152-154-121030-
/O.EXT.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
326 PM EST Sat Dec 11 2021

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST SUNDAY...

* WHAT...West winds 25 to 35 kt with gusts up to 45 kt and seas 
  8 to 13 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 6 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-121030-
/O.CON.KGYX.GL.W.0035.000000T0000Z-211212T1300Z/
Penobscot Bay-Casco Bay-
326 PM EST Sat Dec 11 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 45 kt and 
  seas 6 to 9 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 8 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Tubbs
277 
WHUS71 KGYX 120802
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
302 AM EST Sun Dec 12 2021

ANZ151-122215-
/O.EXT.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/
Penobscot Bay-
302 AM EST Sun Dec 12 2021

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 ft.

* WHERE...Penobscot Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ150-152-154-122215-
/O.CON.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
302 AM EST Sun Dec 12 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 12 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ153-121300-
/O.CON.KGYX.GL.W.0035.000000T0000Z-211212T1300Z/
Casco Bay-
302 AM EST Sun Dec 12 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 ft.

* WHERE...Casco Bay.

* WHEN...Until 8 AM EST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
840 
WHUS71 KGYX 121226
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
726 AM EST Sun Dec 12 2021

ANZ153-122300-
/O.CAN.KGYX.GL.W.0035.000000T0000Z-211212T1300Z/
/O.NEW.KGYX.SC.Y.0083.211212T1226Z-211212T2300Z/
Casco Bay-
726 AM EST Sun Dec 12 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Casco Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150>152-154-122300-
/O.CON.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
726 AM EST Sun Dec 12 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 11 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, 
  ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
076 
WHUS71 KGYX 121930
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
230 PM EST Sun Dec 12 2021

ANZ151-130930-
/O.CAN.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/
/O.EXB.KGYX.SC.Y.0083.000000T0000Z-211213T1000Z/
Penobscot Bay-
230 PM EST Sun Dec 12 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3
  to 5 ft.

* WHERE...Penobscot Bay.

* WHEN...Until 5 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-152-154-130930-
/O.CAN.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/
/O.EXB.KGYX.SC.Y.0083.000000T0000Z-211214T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
230 PM EST Sun Dec 12 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 8 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 5 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ153-130930-
/O.EXT.KGYX.SC.Y.0083.000000T0000Z-211213T1000Z/
Casco Bay-
230 PM EST Sun Dec 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

* WHAT...West to southwest winds 15 to 20 kt with gusts up to 30
  kt and seas 2 to 4 ft.

* WHERE...Casco Bay.

* WHEN...Until 5 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 10, 3:45 AM EST, 1 minute earlier.

Area forecast discussion, Dec 10, 3:45 AM EST, 1 minute before
Area Forecast Discussion
National Weather Service Gray ME
345 AM EST Fri Dec 10 2021

.SYNOPSIS...
A warm front brings a period of light snow showers this morning.
A more significant system will approach late tonight into
Saturday bringing a period of freezing rain that will change to
rain as temperatures warm during the day Saturday. Temperatures
will continue to warm Saturday evening before a cold front
sweeps through the area Saturday night with gusty winds and
seasonably mild temperatures for Sunday. Temperatures remain
above normal through much of next week with dry weather expected
through Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Band of light snow showers moves across the area from west to east
this morning. Accumulations are expected to be less than an inch,
although there may be enough snow to cover roadways producing
some slick travel during the morning commute.

Current surface analysis shows a warm front across Upstate NY
that is forecast to push into the forecast area this morning.
Latest regional radar mosaic shows a narrow band of light snow
crossing the Hudson Valley into western New England. Surface
observations across Upstate NY show spots seeing a couple of
hours of light snow as this band moved through, although it is
hard to find any automated observations recording measurable
precipitation. Thus expecting most areas to see a couple of
hours a light snow showers with little in the way of
accumulation.

Mesoscale guidance continues to indicate that as winds turn
onshore later this morning there will be some enhancement of
snow showers from Casco Bay to the Mid-Coast, although this will
also bring in warmer air allowing for some rain to mix with
snow along the immediate coast. The greatest accumulations are
expected along the Mid-Coast as well in the mountains where
accumulations are forecast to be around 0.5 to 1 inch. Timing
wise expecting snow to break out during the pre- dawn hours
across New Hampshire into SW Maine with the band pushing through
eastern zones late morning to around noon. Highs today will
range from upper 20s north to near 40 south. Skies will be
mostly cloudy with some clearing expected across New hampshire
this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
High pressure centered over the western Atlantic noses into the
region tonight before another warm front approaches from the
southwest early Saturday morning. Partly cloudy skies will
become mostly cloudy towards dawn with much of the area
remaining precipitation free overnight. Lows tonight will range
from the low 20s north to near the freezing mark across southern
New Hampshire. As the warm front approaches towards day break
there may be a light wintry mix breaking out across southern New
Hampshire.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Strong sub-tropical ridging developing across srn CONUS will
eventually be main feature influencing our weather pattern, but
will have to deal with small but amplified trough moving through
this weekend before temps steadily stay above normal. Abetter
downstream block could develop by late next week and disrupt the
ridge, but this is low confidence at this point.

Highest impact weather in the extended occurs at the start, Sat
and Sat night, as intensifying sfc low tracks NE through the
Great Lakes. There's enough ridging aloft to maintain a very
weak sfc ridge to our NE, and this will be all wee need to keep
the cold air in place Sat morning, at least, N of the occlusion.
This brings us to somewhat tricky forecast as to when the cold
air scours out at the sfc, especially away from the coast.
However, there is moderate confidence that much of the area will
see at least a brief period of FZRA Saturday morning, with
higher amts most likely in this inland areas that remain colder
longer, Coastal areas and srn NH will see the least, only a
couple hundredths of an inch, with perhaps one to as much two
tenths of inch on the inland coastal plain of ME, and in the
foothills of ME and NH. I hesitate to issue advisories yet, as
placement and timing remain uncertain. During the course of the
afternoon, temps will warn above freezing everywhere, and
precip will become more showery. Cold front will move through
Sat evening, with another round of rain and gusty winds with the
cold front and just behind it.

If this all sounds familiar, it  should, because this system
will be similar to what happened this past Monday. There are
some differences, the biggest is that sfc cold layer is more
shallow, which could mean it mixes out a little faster, and
sooner over all but the most sheltered areas. Once again, expect
a jump in temps at some point in the afternoon and highs will
likely be be reached at most places late in the day or during
the evening, which could reach into the 50s in some spots.

The cold front crosses the region during the evening, and
possible fine line could mix down strong wind gusts, or strong
mixing for an hour or two behind the from could mix them down as
well. Lows will range from the upper 20s in the mtns to the mid
30s in the S.

Sunday looks breezy, but temps will be above normal, as the air
mass behind the system is not that cold and highs should make
it in to the mid to upper 30s N to mid 40s in the S.

After Sunday it looks mainly dry with above normal temps through
the middle of the week, with the next chance of precip Thu or
Fri, but even though temps may cool a bit they still look to
stay above normal into the weekend.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Short Term...Scattered -SHSN and MVFR cigs are expected this
early this morning at KHIE and KLEB, later impacting KAUG and
KRKD towards mid morning. VFR is expected at remaining terminals
with VFR expected for all later this afternoon. Clouds redevelop
late tonight and lower leading to MVFR to IFR conditions towards
Saturday morning.

Long Term...IFR-LIFR expected Sat morning with improvement to
MVFR or VFR from S-N during Sat afternoon. Another round of
rain will produce a period of of MVFR to IFR conds Sat evening,
before VFR returns after midnight. W winds could gust to 30-40
kts at times for a few hours late Sat evening through about 06Z
Sunday. After that VFR will persist Sun thru Tue, although wind
gusts to 25 kts still possible Sunday.

&&

.MARINE...
Short Term... Southerly winds increase today with gusts
generally under 25 kts and seas less than 5 ft. High pressure
briefly builds over the waters tonight allowing winds and seas
to subside before a resurgence in southerly flow towards
daybreak Saturday.

Long Term...Gales are expected Sat afternoon into Sun morning,
first on SE winds through Sat afternoon, and then switching to
W late Sat evening. SCA will like be needed Sun afternoon into
Sun night.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Warning from Saturday afternoon through Sunday morning
     for ANZ150>154.

&&

NEAR TERM...Schroeter
SHORT TERM...Schroeter
LONG TERM...Cempa
Hazardous weather outlook, Dec 9, 2:20 PM EST, 13 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
220 PM EST Thu Dec 9 2021

MEZ007>009-012>014-018>028-033-NHZ001>015-101930-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
220 PM EST Thu Dec 9 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A warm front will bring a period of freezing rain early Saturday.
Across southern New Hampshire and coastal Maine precipitation will
quickly change to rain. Across the foothills and areas northward,
cold air at the surface will persist through mid morning leading to a
period of freezing rain with light ice accretion possible.
Precipitation is expected to change to all rain late Saturday morning
into early Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-101930-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
220 PM EST Thu Dec 9 2021

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Southerly gales are possible late Saturday and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARNOTT

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 4:32 PM ESTWinter Weather AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more26 hr

Nearby

Gale Warnings in Maine, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.